# SDR QXEA0300297

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4047
- Aircraft time: 3,531 hours, 4,097 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Handle
- Part number: 85237600001
- Condition: Damaged
- Location: Cargo Door
- Part time: 3,531 hours, 4,097 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PDX - FLIGHT 2307 - THE AIRCRAFT RETURNED TO FIELD WHEN AFTER TAKEOFF THE AFT CARGO DOOR WARNING ILLUMINATED.  MAINTENANCE INSPECTED THE AIRCRAFT AND REPLACED THE HANDLE AND LATCH ASSEMBLY.  OPERATIONAL CHECKS WERE PERFORMED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
